# SDR CA960418008

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach
- Part number: 42960
- Condition: Sticking
- Location: Rotor
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ROTOR TACH INDICATION OF 420 RPM (MAX NORM 386 RPM). ALL OTHER INDICATIONS NORMAL. SUBSEQUENT CHECKS FOUND INDICATOR TO BE ERRATIC DUE TO STICKING.
